×

Über den trivialen Ort von Deformationen komplexer Strukturen. (On the trivial locus of deformations of complex structures). (German) Zbl 0228.32009


MSC:

32B10 Germs of analytic sets, local parametrization
14D15 Formal methods and deformations in algebraic geometry
32G05 Deformations of complex structures
32G08 Deformations of fiber bundles
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Demazure, M., Grothendieck, A.: Sch?mas en groupes. S?m. de G?om. Alg?br., I.H.E.S. 1963. · Zbl 0212.52801
[2] Donin, I. F.: Bedingungen f?r die Trivialit?t von Deformationen holomorpher Faserb?ndel ?ber kompakten komplexen R?umen (russisch). Mat. Sb. (N.S.)77, 119, 602-623 (1968). · Zbl 0164.09301
[3] Fischer, W.: Zur Deformationstheorie komplex-analytischer Faserb?ndel. Schriftenreihe Math. Inst. Univ. M?nster, Heft 30, 1964. · Zbl 0142.41001
[4] Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulr?ume komplexer Strukturen. Publ. Math. I.H.E.S. 5 (1960). · Zbl 0158.32901
[5] Grothendieck, A.: A general theory of fibre spaces with structure sheaf. Lawrence/Kansas 1955. · Zbl 0064.35501
[6] – Techniques de construction en g?om?trie analytique, IV. Sem. H. Cartan 1960/61.
[7] Kiehl, R.: ?quivalenzrelationen in analytischen R?umen. Math. Z.105, 1-20 (1968). · Zbl 0157.27603
[8] Kodaira, K., Spencer, D. C.: On deformations of complex structures I, II. Ann. Math.67, 328-466 (1958). · Zbl 0128.16901
[9] Schlessinger, M.: Functors of Artin rings. Trans. Amer. Soc.130, 205-222 (1968). · Zbl 0167.49503
[10] Schuster, H. W.: Deformationen analytischer Algebren. Inventiones math.6, 262-274 (1968). · Zbl 0167.36901
[11] ?? ?ber die Starrheit kompakter komplexer R?ume. manuscripta math.1, 125-137 (1969). · Zbl 0169.10001
[12] ?? Zur Theorie der Deformationen kompakter komplexer R?ume. Inventiones math.9, 284-294 (1970). · Zbl 0192.44201
[13] ?? Infinitesimale Erweiterungen komplexer R?ume. Comment. Math. Helv. Vol.45, (3) 265-286 (1970). · Zbl 0206.36701
[14] – Formale Deformationstheorien. Manuskript; M?nchen 1971.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.